Couldn't find what you looking for?

TRY OUR SEARCH!

I recently switched my pills from Ortho Tri Cyclen (Tri Sprintec) to Nekon because my pill was making my period not come until Wednesday, and it took me a year to finally get to Wednesday, so I talked to my dr. and was switched to Nekon because I was told I needed the higher hormone and estrogen level to regulate my period and stop cramps better. The first month on Nekon I took every day of pills. I start my pills on Sundays. I got my period on the Monday of my placebo pills, two days earlier than it was on the old pill, so I found this odd. But now I just got through my second month of the pills and am back to the placebo pills. It's Monday evening and my period hasn't come yet. I haven't noticed any signs of pregnancy though and I know symptoms can show as early as a week or two after conception. I wouldn't be worried about it, but I have gotten slightly paranoid lately because after I finished my period during the first month of the pills on a Saturday, I started my pills for the next month on Sunday and had sex that same day. I took my pill but we didn't use a condom. My boyfriend did not ejaculate in me though. I don't feel pregnant at all and don't have any signs, but I'm just getting worried about my period not being here yet. I know I still have a few days before it's technically late but I'm just worried and was wondering if this sounded normal to anyone considering I'm on a new pill with higher hormone levels even though I got my period last month.

Loading...

This is exactly what happens with me, my pill either makes me start my period 2 days early or sometimes it'll make me start 4 days after I'm suppose to start and it frustrates me so much.  I once had a period for 2 straight weeks on it and I'm like what the hell.  It's weird because I've been on this pill for 2 years. 
Reply

Loading...

Well that does make me feel better. I started getting cramps tonight so I'm hoping that's a good sign too. If it happens again I'll probably switch what I'm on again. Does this happen often for you? Are you using Nekon or something different?

Reply

Loading...